Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Spotting after few hours of having morning after pill. Is it normal?

hi, this morning i have just taken the morning after pill because i forgot to take one of my regular pills on Thursday morning. I took the morning after pill this morning around 9am and am wondering if it s normal to already have some spotting/light bleeding after only 3 hours? the leaflet said to possibly expect light bleeding a few days after....
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor